| Model Number |
IO-400 |
| Medical Device Problem Codes |
Overheating of Device (1437); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
08/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's device was getting hot and shutting off while going to the doctor.As a result, the patient experienced shortness of breath.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
Additional Manufacturer Narrative
The inogen team attempted to contact the patient for further information three times with no response.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.